# SDR FDEA201801120069

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 49,889 hours, 22,050 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS SELECTED TO 1, TE EDGE FLAP DISAGREE LIGHT CAME ON & FLAPS INDICATED UP. RAN QRH AND LANDED WITH FLAPS 20 PERFORMED BFIM 27-51 FT 808 FLAPS AND SLATS NOW OPERATE AND INDICATE NORMAL ALL SELECTED POSITIONS. A/C OK FOR SERVICE.
